Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 1, NWS Northern Indiana

January 2, 2017

NWS Northern Indiana issued this small craft advisory at Jan 2, 2017, 3:49 PM EST. It took effect at Jan 3, 2017, 4:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2017, 3:49 PM EST (20:49 UTC)
In effect from
Jan 3, 2017, 4:00 PM EST
Expired
Jan 3, 2017, 10:00 PM EST
In force
6 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

509 
WHUS73 KIWX 022049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EST MON JAN 2 2017

LMZ043-046-030500-
/O.NEW.KIWX.SC.Y.0001.170103T2100Z-170105T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EST MON JAN 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO
7 AM EST THURSDAY. 


* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS

* WAVES: 3 TO 6 FEET TUESDAY NIGHT BUILDING TO 6 TO 10 FEET ON
  WEDNESDAY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
516 
WHUS73 KIWX 030247
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EST MON JAN 2 2017

LMZ043-046-031100-
/O.CON.KIWX.SC.Y.0001.170103T2100Z-170105T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
947 PM EST MON JAN 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
7 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
7 AM EST THURSDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS

* WAVES: 3 TO 6 FEET TUESDAY AFTERNOON BUILDING TO 6 TO 10 FEET
  ON WEDNESDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
952 
WHUS73 KIWX 030939
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 AM EST TUE JAN 3 2017

LMZ043-046-031745-
/O.EXT.KIWX.SC.Y.0001.170103T2100Z-170104T0300Z/
/O.NEW.KIWX.GL.A.0001.170104T0300Z-170105T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
439 AM EST TUE JAN 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
4 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. 

* WINDS: BECOMING NORTHWEST BY EARLY TONIGHT AT 20 TO 25 KNOTS
  WITH GUSTS TO 35 KNOT POSSIBLE.

* WAVES: 3 TO 6 FEET TUESDAY AFTERNOON BUILDING TO 8 TO 12 FEET
  ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
036 
WHUS73 KIWX 031608
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 AM EST TUE JAN 3 2017

LMZ043-046-040015-
/O.CON.KIWX.SC.Y.0001.170103T2100Z-170104T0300Z/
/O.CON.KIWX.GL.A.0001.170104T0300Z-170105T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1108 AM EST TUE JAN 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING
THROUGH WEDNESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 PM EST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM
10 PM EST THIS EVENING THROUGH WEDNESDAY EVENING. 

* WINDS: BECOMING NORTHWEST BY EARLY TONIGHT AT 20 TO 25 KNOTS 
  WITH GUSTS TO 35 KNOT POSSIBLE. 

* WAVES: 3 TO 6 FEET THIS AFTERNOON BUILDING TO 6 TO 10 FEET ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
107 
WHUS73 KIWX 032054
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EST TUE JAN 3 2017

LMZ043-046-040500-
/O.CON.KIWX.SC.Y.0001.170103T2100Z-170104T0300Z/
/O.UPG.KIWX.GL.A.0001.170104T0300Z-170105T0300Z/
/O.NEW.KIWX.GL.W.0001.170104T0300Z-170105T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 PM EST TUE JAN 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: NORTHWEST AT 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS GALES
  POSSIBLE.

* WAVES: 3 TO 6 FEET THIS EVENING BUILDING TO 6 TO 10 FEET ON
  WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 12:47 PM EST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 2, 12:47 PM EST, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1247 PM EST Mon Jan 2 2017

.SYNOPSIS...
Issued at 409 AM EST Mon Jan 2 2017

Warmer air lifting to the north combined with several weak upper
level disturbances will result in increasing chances of rain
today and tonight. Temperatures will be slow to rise today
however due to extensive clouds. Rain will become likely from west
to east this afternoon into tonight, with scattered showers
lingering into Tuesday. Another arctic air mass will be drawn into
the area behind this system for Tuesday night through Friday.
Along with the much colder air will come increasing chances for
lake effect snow during this period across southern lower Michigan
and far north central Indiana.

&&

.SHORT TERM...(Today and Tonight)
Issued at 409 AM EST Mon Jan 2 2017

Active pattern for the short term period with a series of short
waves and increasing moisture transport to bring periods of rain
this afternoon/tonight.

Initial low level moisture advection push is now working northward
across especially southeast portions of the forecast area with
some patchy drizzle. Upstream observations seem to suggest that
low level evaporative cooling is being effectively offset by
strength of the moisture advection, which should tend to keep
near sfc/sfc wet bulbs warm enough for primarily drizzle as
opposed to freezing drizzle. May need to a keep a few hours
mention going through 12Z across the far southeast of some patchy
light freezing drizzle, but not expecting much in the way of any
impacts at this time. Leading edge of stratus has now pushed
across southern half of the forecast area and will overspread
southern lower Michigan through 12Z. Had to continue to cut back
on temps for today given extensive low clouds, low level easterly
flow, and sharpening low level inversion. Temps may even struggle
to reach the upper 30s across northern portions of the area and
possibly not until closer to the 21Z-00Z timeframe.

Precip chances somewhat complicated today due to stronger forcing
likely remaining south of the area and two distinct low level
moisture axes advecting into the area. The first area of stronger
low level moisture transport will be shifting east of the area early
this morning, with second low level theta-e push working northeast
from central Illinois late morning/afternoon. Expecting light
rain to increase in coverage late morning and especially this
afternoon as northern sheared extension of stronger short wave
skirting south of the area begins to interact with this moisture
axis. Will keep higher likely PoPs across western portions of the
area this afternoon.

Weak upper forcing and axis of maximum low level moisture transport
should bring the greatest coverage of rain showers from late this
afternoon through this evening, and eventually shifting east of the
area during the overnight hours. It still appears as though precip
amounts should be limited by overall progressive nature of this
features. Still some indications of weak elevated instability,
particularly across south central/southeast portions of the forecast
area early this evening where will keep slight chance of thunder
mention, but chances appear minimal given overall limited
dynamics.

The other issue that will need to be watched is fog potential.
Anomalous low level moisture lifting into the area later this
afternoon into tonight should promote upstream fog across the lower
MS valley to work into the local area. Did add areas of fog tonight,
and while some potential for fog to be on the dense side will hold
off on any mention at this time with lack of snow cover possibly
helping to alleviate widespread dense fog. With low level WAA,
extensive stratus/fog tonight, temps should not show much
movement.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 409 AM EST Mon Jan 2 2017

Lingering rain chances Tuesday followed by transition to
another arctic air mass for Wed-Sat and increasing lake effect
chances will continue to be the main forecast items for the long
term.

Deeper moisture axis will be migrating eastward to the eastern Great
Lakes to begin the day Tuesday. However, mid/large scale support
(upper trough axis and approach of left exit region of Central
Plains upper jet) and some increased frontal forcing should support
some scattered shower development and will maintain low to mid range
rain chances. Despite cold advection, temps should not drop too
sharply in the afternoon due to increasing mixing.

Attention for Tuesday night through the first part of the weekend
will shift to increasing cold and lake effect snow showers.
Convective depths for lake effect concerns will be rather limited
from Tuesday afternoon through most of Tuesday night, although by
late Tuesday night should start to see inversion heights rise more
substantially. Fetch should be more northwest for the Tuesday night-
Wednesday period, with main item of uncertainty in terms of
intensity of lake effect resting with mid level moisture quality.
Have not made significant changes to likely PoPs for the late
Tuesday-Wednesday period. Some recovery in mid level moisture should
accompany a reinforcing mid/upper level trough later Wednesday into
Thursday, which will bring increased lake induced instability. Fetch
may trend more westerly for this period however. At this forecast
distance given fetch/moisture uncertainties, had to maintain a long
duration broad high chance/low likely lake effect PoP idea
through much of the late week period. Could see several inches of
lake effect accumulation over the multi-day period from Wed-Fri,
and some wind issues may accompany the lake effect particularly
Tue night-Wed. However, as mentioned still plenty of uncertainty
with how lake effect will evolve at this forecast distance.

High temperatures on Wednesday are only expected to reach into the
mid 20s with that secondary cold advection push Wednesday night only
allowing afternoon highs by Thursday in the mid to upper teens.
Eventual temp moderation still looks in store late in the period,
although exact timing of lower confidence with GFS/EC differing on
amplitude of Thursday upper trough that has later impacts on
residence time of low level thermal trough. Coldest wind chills of
this period look to be in the Thu-Fri period when sub-zero wind
chills are possible. Have generally strayed away from 00Z GFS
idea of stronger/more northward track of eastern Pacific wave for
next weekend which has very little support among GEFS means.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1246 PM EST Mon Jan 2 2017

Warm and moist air continues to move in from the south with
scattered showers and drizzle. CIGs and VISBY are generally in IFR
range and will continue to remain that way through the overnight
hours even after rain ends. Fog is possible overnight with the
increased warmth and moisture. Noting some MVFR obs in IND's
forecast area, which may move into FWA for a few hours, however feel
VISBY and or CIGs may be low enough to warrant leaving that out.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 2, 5:06 AM EST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 AM EST MON JAN 2 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-031015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
506 AM EST MON JAN 2 2017 /406 AM CST MON JAN 2 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM THIS EVENING MAINLY
SOUTH OF ROUTE 24 ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO.
SEVERE WEATHER IS NOT EXPECTED.

CHANCES OF LAKE EFFECT SNOW SHOWERS WILL INCREASE LATE TUESDAY
NIGHT AND WILL CONTINUE THROUGH FRIDAY...MAINLY ACROSS SOUTHWEST
LOWER MICHIGAN AND EXTREME NORTHWEST AND NORTH CENTRAL INDIANA.
GUSTY NORTHWEST WINDS TO 30 MPH LATE TUESDAY NIGHT INTO WEDNESDAY
MAY ALSO RESULT IN SOME BLOWING AND DRIFTING OF THE LAKE EFFECT
SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-031015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
506 AM EST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN TUESDAY
AFTERNOON THROUGH MUCH OF THE REMAINDER OF THE WEEK.

FREEZING SPRAY IS EXPECTED FROM WEDNESDAY THROUGH FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.